# SDR DHL2007786531

- Difficulty date: March 20, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE TEMP REPAIR AND INSTALL PERMANENT REPAIR AT FUSELAGE SKIN AT BS 620 BETWEEN STR 16L AND 17L.  REMOVED EXISTING REPAIR IAW B727 SRM 51-30-2 AND SIE EO NR SIE–N786AT-3-27-07, DATED 04/02/07.  FABRICATED REPAIR DOUBLER FROM 2024T3, .063, 28.25 BY 24 AND TRIPLER FROM 2024T3 .100, 25.50 BY 21.50 IAW SIE EO NR SIE–N786AT-3-27-07, DATED 04/02/07.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  HFEC INSPECTED FASTENER HOLES AND SKIN DOUBLER EDGES WITH NO CRACK INDICATION NOTED IAW B727 NDT MANUAL PT6 51-00-00, F16 AND F23.  INSTALLED REPAIR PARTS IAW SIE EO NR SIE N786AT-3-27-07, DATED 04/02/07.
